MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRX-545
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".This record is for the right side.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
 
Additional Manufacturer Narrative
Lab analysis: based on the product analysis performed, the assessments of the complaint codes are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.A workmanship was observed not related to the complaint for a split in patch event.A further investigation is requested.As per the investigation procedure, deformation and crease were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Further investigation: the review of the documentation associated to the manufacturing process indicates that all devices involved in this work order were released in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents or in the personnel training related to the reported event.Additionally, no er/ ncr(s) were identified during the investigation associated with this lot and the complaint.According to the device analysis performed in the laboratory was observed split (ss) in patch area.The event of capsular contracture was unable to observe, and the workmanship has not relation to reported complaint.Therefore, the reported event was not confirmed.A review of the current risk documents pfmea-silicone filled bi and sizer assy rev.8.0 was performed, and the event of split in patch is a known event, for which current process controls and inspections are established to reduce the incidence of this defect.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with split in patch will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.
 
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".This record is for the right side.The device was explanted, replaced and returned.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
 
Event or Problem Description
Device has been explanted and replaced.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22792335
Report Number9617229-2025-13708
Device Sequence Number12959171
Product Code FTR
UDI-Device Identifier10888628007567
UDI-Public(01)10888628007567(10)3475461(11)201117(17)251017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2025
Device Catalogue NumberSRX-545
Device Lot Number3475461
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/22/2025
10/14/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/07/2025
10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight79 KG